Alkallak, I., Sha’ban, R. (2011). A Survey of Two Optimization Methods to Solve a Modified Minimal Spanning Tree Problem in Undirected Tree Graph. Alustath, 8(1), 117-134. doi: 10.33899/csmj.2011.163613
Isra N. Alkallak; Ruqaya Z. Sha’ban. "A Survey of Two Optimization Methods to Solve a Modified Minimal Spanning Tree Problem in Undirected Tree Graph". Alustath, 8, 1, 2011, 117-134. doi: 10.33899/csmj.2011.163613
Alkallak, I., Sha’ban, R. (2011). 'A Survey of Two Optimization Methods to Solve a Modified Minimal Spanning Tree Problem in Undirected Tree Graph', Alustath, 8(1), pp. 117-134. doi: 10.33899/csmj.2011.163613
Alkallak, I., Sha’ban, R. A Survey of Two Optimization Methods to Solve a Modified Minimal Spanning Tree Problem in Undirected Tree Graph. Alustath, 2011; 8(1): 117-134. doi: 10.33899/csmj.2011.163613


Journal Management System. Powered by ejournalplus.com